Bending of Ring-Sector Plates of Variable Stiffness

by A. P. Bhattacharya,
K. N. Bhowmic,
P. C. Upadhyaya,


Serial Information: Journal of the Engineering Mechanics Division, 1977, Vol. 103, Issue 2, Pg. 341-344


Document Type: Journal Paper

Abstract: For the bending of ring plates of varying thickness having rotational symmetry in rigidity, loading, and boundary conditions, a wide range of solutions have been reported in the literature. On the other hand, know solutions for ring-sector plates without such symmetry, are restricted to cases having rigidity proportional to some power of the radius and simply supported along the radial edges. No work on bending the ring-sector plates having clamped radial edges appears to have been reported so far. The work reported herein presents a solution of the problem of bending of ring-sector plates of variable rigidity, having clamped radial edges and the circumferential edges having arbitrary combinations of boundary conditions.

Subject Headings: Plates | Bending (structural) | Rigidity | Radiation | Symmetry | Boundary conditions | Thickness | Rotation

Services: Buy this book/Buy this article

 

Return to search